# SDR GLBA2001091

- Difficulty date: May 4, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 11,029 hours, 14,479 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13037432
- Part serial: 16911
- Condition: Failed
- Location: Cabin Pressure
- Part time: 6,512 hours, 8,042 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT HOLD CABIN ALTITUDE (PRESSURIZATION).  REPLACED PRESSURE CONTROLLER.
